Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-3rd Week Side Effects

Posted by spooly on May 14, 2006, at 2:24:12

In reply to Re: EMSAM-3rd Week Side Effects crazy777girl, posted by Donna Louise on May 13, 2006, at 22:00:19

oh yeah that raises a good question. Anyone on EMSAM have high blood pressure? I take a relatively low dose of Avalide for blood pressure (160/100 before medication). It's normalized now but I'm curious if anyones had increased blood pressure as a direct result of EMSAM.

Any hypertensives out there on EMSAM?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spooly thread:630549
URL: http://www.dr-bob.org/babble/20060510/msgs/643765.html